Couldn't find what you looking for?

TRY OUR SEARCH!

My 15 year old son gets significant headaches, generally located in his forehead. During so, he's sensitive to light. He missed 3 days of school two weeks ago, and now has it back again, along with stomach cramps and diarrhea. We've cut down his caffine intake, and have been treating alternately with advil, tylenol, excedrin. He wears glasses - his last check up was within 6 months. We have seen a doctor for this in the past (cut back caffine) and chiropractor. The chiropractor suggested a magnesium supplement for another issue, and he start taking 1 tablet per day for just 2 days, a week ago, but he was uncomfortable with the immediate change in his stools. (soft and twice a day) Am now afraid the stomach issues are a reaction to the pain relievers ... Our dr was hesitant to put him on a med to manage the headaches, but we need something for relief.
Thank you.

Loading...

MIgraine, or would be migraines later in life. Nausea, sometimes vomit, diarrhea, cold hands and feet are also some of the symptoms.
Reply

Loading...